# SDR AUS20010439

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Agusta 206AAGUSTA
- Engine: Allsn 250C20B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 70009K000V332A
- Condition: Leaking
- Location: Engine Oil
- Part time: 2,905 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE OIL HOSE LEAKING IN AN AREA APPROXIMATELY 100MM (4IN) FROM THE FORWARD UNION END.
